# SDR 20000828SH018

- Difficulty date: August 12, 2000
- Submitted: August 28, 2000
- Operation: General aviation
- Aircraft: N10894
- Make and model: Tmpson NAVIONB
- Aircraft serial: NAV42333B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 1433316510
- Condition: Cracked
- Location: Lmlg
- Part time: 4,468 hours
- Component: Torque Shft Assy, Ryan
- Component part number: 14533171101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND RIGHT AND LEFT MAIN GEAR RETRACT SIDEBRACE LINKS CRACKED AT WELD WHERE TUBE ATTACHES TO YOKE.  ALL 3 LINKS (INCLUDING NOSE GEAR) WERE REPLACED WITH NEW DESIGN.  STRONGER UNITS PURCHASED.  (X)
